# SDR N6WA20131125001

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,020 hours, 8,019 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING.  FOUND MT141 & MT142 LT & RT TOUCHING AIRFRAME.  REPOSITIONED LOOP, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED IAW CRJ700 FIM 36-10-00 & CRJ700 AMM 36-21-01.
